# SDR C2XA98CL048

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor
- Part number: M1160140242
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GRR - FLT 3069 - CREW REPORTED THE LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED DURING APPROACH, ALOS THE LIGHT WOULD NOT EXTINGUISH ON THE GROUND.  AIRCRAFT WAS MAINTENANCE FERRIED TO CLE AND THE LEFT WING/FUSELAGE FAIRING DUCT LEAK SENSOR WS REMOVED AND REPLACED IAW EMB-120 MM 36-20-01.  OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120MM 36-20-00.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
